Pacific Journal of Mathematics

Finite direct sums of cyclic valuated $p$-groups.

Roger Hunter, Fred Richman, and Elbert Walker

Article information

Source
Pacific J. Math., Volume 69, Number 1 (1977), 97-104.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102817097

Mathematical Reviews number (MathSciNet)
MR0435252

Zentralblatt MATH identifier
0343.20007

Subjects
Primary: 20K25: Direct sums, direct products, etc.

Citation

Hunter, Roger; Richman, Fred; Walker, Elbert. Finite direct sums of cyclic valuated $p$-groups. Pacific J. Math. 69 (1977), no. 1, 97--104. https://projecteuclid.org/euclid.pjm/1102817097


Export citation

References

  • [1] F. Richman, The constructive theory of countable abelian p-groups, Pacific J. Math., 45 (1973), 621-637.
  • [2] F. Richman and E. Walker, Valuated groups, Preprint.